On disjunctive domination number of corona related graphs

A. Lekha, K.S. Parvathy


A disjunctive dominating set in a graph G is a set S ⊂ V(G) such that every vertex v ∈V(G) \ S is either adjacent to a vertex in S or has at least 2 vertices in S at a distance 2 from it in G. The disjunctive domination number of G, denoted by γ2d(G), is the minimum cardinality of a disjunctive dominating set in G. In this paper we investigate disjunctive domination number of some corona related graphs.

Full Text: PDF

Published: 2021-03-30

How to Cite this Article:

A. Lekha, K.S. Parvathy, On disjunctive domination number of corona related graphs, J. Math. Comput. Sci., 11 (2021), 2538-2550

Copyright © 2021 A. Lekha, K.S. Parvathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org


Copyright ©2021 JMCS